# SDR ABXA2014010705

- Difficulty date: January 7, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 89,711 hours, 24,497 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 114T66Y107
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE ANGLE BRACKETS ON THE LOWER INTERIOR EDGE OF THE NR 6 SLAT ARE TWO EACH CRACKED & ONE EACH HAS LOOSE HARDWARE, APPROXIMATE STATION 281.  R & R TWO EACH CRACKED BRACKETS & RE TORQUED LOOSE HARDWARE ON ONE EACH BRACKET ON NR 6 SLAT APPROXIMATE STATION OSS 281 IAW DWG 114T3162 & SRM 51-40-02.  SDR INFO CRACK LENGTH 1 INCH, PN 114T66Y107, PART NAME BRACKET, SN NSN, LOC OSS 281.  ACFT WAS GROUNDED.
